Congruences and coordinate semirings of tropical varieties

Zur Izhakian, Louis Rowen

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this paper we present two intrinsic algebraic definitions of tropical variety motivated by the classical Zariski correspondence. Our main definition applies Zariski density to the algebraic structure of the coordinate semiring of an affine supertropical algebraic set, which we tie to tropical geometry, especially in connection with the dimension of an affine variety, obtaining the analogs of classical results from dimension theory including catenarity. The second approach, based on the layered structure, is given in the appendix.

Original languageEnglish
Pages (from-to)231-259
Number of pages29
JournalBulletin des Sciences Mathematiques
Volume140
Issue number3
DOIs
StatePublished - 1 Apr 2016

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Masson SAS.

Keywords

  • Admissible variety
  • Catenarity
  • Coordinate semiring
  • Dimension
  • Primary
  • Secondary
  • Supertropical algebra
  • Tropical geometry

Fingerprint

Dive into the research topics of 'Congruences and coordinate semirings of tropical varieties'. Together they form a unique fingerprint.

Cite this